MathSciNet Relay Station
MathSciNet bibliographic data
MR54187 60.0X
Rényi, Alfred Sur un théorème général de probabilité. (French) Ann. Inst. Fourier Grenoble 1 (1949), 43–52 (1950).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement